Texas, 2025

Flash Flooding and Hail in Texas, September 5 to 6, 2025

September 5 to 6, 2025 · NWS FWD · 35 events in 8 counties and zones

Tropical Storm Lorena's remnants, a late-summer cold front, and an upper-level trough collectively contributed to significant thunderstorm activity across North Texas during the afternoon and evening of September 5th and into the morning of September 6th. Several of these storms generated damaging wind gusts and hail, while frequent cloud-to-ground lightning resulted in multiple residential fires.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.7 million
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Tropical Storm Lorena's remnants, a late-summer cold front, and an upper-level trough collectively contributed to significant thunderstorm activity across North Texas during the afternoon and evening of September 5th and into the morning of September 6th. Several of these storms generated damaging wind gusts and hail, while frequent cloud-to-ground lightning resulted in multiple residential fires.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Sep 5, 12:53 PM CST, 4 hours 12 minutes earlier. Its key messages:

  • Scattered thunderstorms may impact Friday evening/night sporting events across North Texas. Lightning and downburst winds will be the main threats.
  • Cooler weather and rain chances continue through Monday behind a cold front. Average total rainfall amounts over the four day period are expected to be around .75 inch or less.
  • Hotter and drier weather will return mid to late next week.
Area forecast discussion, Sep 5, 12:53 PM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
153 PM CDT Fri Sep 5 2025

...New Long Term...

.KEY MESSAGES...

- Scattered thunderstorms may impact Friday evening/night
  sporting events across North Texas. Lightning and downburst
  winds will be the main threats.

- Cooler weather and rain chances continue through Monday behind a
  cold front. Average total rainfall amounts over the four day
  period are expected to be around .75 inch or less.

- Hotter and drier weather will return mid to late next week.

&&

.SHORT TERM... /Issued 135 PM CDT Fri Sep 5 2025/
/Through Saturday Night/

A hot afternoon is still in store for much of the region with
temperatures rising into the mid to upper 90s. An active period will
begin later this afternoon through tonight as a cold front continues
to slowly move across North Texas. Scattered showers and storms are
still expected to develop near/along the front with the support of a
weak mid/upper level trough and daytime mixing. Based on the latest
CAMs, the onset of storms should be after 3-4pm as the front aligns
west-to-east north of I-20. The coverage of precipitation should
increase in the evening hours, but some locations may miss the rain
entirely. The threat for a few strong to marginally severe storms
will exist for areas generally north of I-20 through the evening
with damaging winds and small hail. Those with outdoor activities
this evening should pay close attention to the weather due to the
lightning threat with any storm. The rain/storms will continue to
spread into Central Texas overnight as the front moves south but the
severe threat is expected to diminish by then. Post frontal rain
will persist into Saturday morning as continued tropical moisture
gets transported into our region. The front should be south of our
area by Saturday afternoon, but low rain/storm chances will persist
for areas in Central/East Texas. The more exciting news continues to
be the cooler weather expected tomorrow with highs staying in the
70s/80s area wide with the exception of the far southern zones where
the front may linger longer keeping the highs in the mid/upper 80s.

Sanchez

&&

.LONG TERM... /NEW/
/Sunday and Next Week/

The long-term forecast features rain chances and below normal
temperatures on Sunday followed by a warming trend next week.
Areas across Central Texas will have the best rain/storm chances
(50-60%) on Sunday where the rest of the region stays in the
20-40% range. A mid level wave will travel across Central Texas on
Sunday keeping the highest coverage in that area. Guidance
continue to trend lower with the rainfall totals through the
weekend with average totals less than 1". A few locations could
see between 1-2 inches, but the probabilities are still around
10%.

A mid level ridge will take control of the weather pattern
Tuesday through the rest of the week which will bring back the
rain-free weather and warmer temperatures. We're looking at
widespread highs in the low 90s Wednesday through Friday.

Sanchez

&&

.AVIATION... /Issued 135 PM CDT Fri Sep 5 2025/
/18Z TAFs/

Concerns...Potential for scattered storms late afternoon into the
evening with FROPA.

VFR with a mix of mid/high level clouds will continue the rest of
the day. A cold front will continue to slowly move across North
Texas late this afternoon into the evening. Scattered showers and
storms are still expected to develop along and just behind the
front. Confidence for TSRA to impact any of the DFW Metroplex
sites is still too low to mention any TEMPO at this time, but the
best timing for storms to be in the vicinity of most sites will
be between 23Z through 05Z. Outside of the lightning threat, a few
isolated storms could become strong to marginally severe with a
threat for damaging winds and hail. This risk (including
lightning) will decrease overnight as the front continues to push
across Central Texas, but lingering light rain/showers will
persist through Saturday morning. The combination of light rain
and weak winds may result in MVFR ceilings Saturday morning, but
should lift by 18Z Saturday. North winds will prevail behind the
front, becoming breezy with FROPA this evening but eventually
decreasing to less than 10 kt through tomorrow.

Sanchez

&&

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested late this afternoon
and evening for areas generally along and north of I-20. Even if
activation is not locally requested, any reports of hazardous
weather to the National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    97  67  81  69  84 /  20  40  30  10  20
Waco                98  72  80  70  84 /   0  20  30  20  50
Paris               92  67  78  64  82 /  20  60  40  10  10
Denton              96  64  81  65  84 /  30  40  30  10  20
McKinney            95  66  80  66  84 /  20  50  30  10  20
Dallas              97  68  81  69  85 /  10  40  30  20  20
Terrell             94  69  80  67  83 /  10  50  40  20  20
Corsicana           96  72  81  70  84 /   0  30  30  20  40
Temple              97  72  83  68  84 /   0  10  20  20  50
Mineral Wells       98  64  80  65  83 /  20  40  30  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Special weather statement, Sep 5, 2:06 PM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
306 PM CDT Fri Sep 5 2025

TXZ101-102-052030-
Wise TX-Jack TX-
306 PM CDT Fri Sep 5 2025

...A strong thunderstorm will impact portions of northwestern Wise
and northeastern Jack Counties through 330 PM CDT...

At 306 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jacksboro, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern Wise
and northeastern Jack Counties, including the following locations...
Lost Creek Reservoir, Cundiff, Wizard Wells, Crafton, and Vineyard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3344 9798 3343 9783 3316 9797 3313 9811
      3318 9816 3347 9811 3347 9798
TIME...MOT...LOC 2006Z 201DEG 20KT 3323 9804

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Prater
Special weather statement, Sep 5, 2:27 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
327 PM CDT Fri Sep 5 2025

TXZ091-101-102-052100-
Montague TX-Wise TX-Jack TX-
327 PM CDT Fri Sep 5 2025

...A strong thunderstorm will impact portions of southwestern
Montague, northwestern Wise and northeastern Jack Counties through
400 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newport, or 13 miles southwest of Bowie, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Lake Amon G Carter around 330 PM CDT.
  Bowie around 340 PM CDT.

Other locations impacted by this storm include Cundiff, Fruitland,
and Crafton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3358 9770 3328 9792 3334 9809 3347 9804
      3347 9798 3365 9798
TIME...MOT...LOC 2026Z 206DEG 29KT 3339 9796

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Prater
Special weather statement, Sep 5, 4:16 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
516 PM CDT Fri Sep 5 2025

TXZ091-102-052245-
Montague TX-Wise TX-
516 PM CDT Fri Sep 5 2025

...A strong thunderstorm will impact portions of south central
Montague and northeastern Wise Counties through 545 PM CDT...

At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Alvord, or 7 miles northwest of Decatur, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Alvord around 520 PM CDT.

Other locations impacted by this storm include Greenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3318 9772 3335 9780 3354 9759 3332 9741
TIME...MOT...LOC 2216Z 230DEG 14KT 3330 9769

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Prater
Special weather statement, Sep 5, 4:48 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
548 PM CDT Fri Sep 5 2025

TXZ102-103-052315-
Denton TX-Wise TX-
548 PM CDT Fri Sep 5 2025

...A strong thunderstorm will impact portions of northeastern Wise
and northwestern Denton Counties through 615 PM CDT...

At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Fairview, or 8 miles east of Decatur, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northeastern Wise
and northwestern Denton Counties, including the following
locations... Stony, Ponder, Dish, Greenwood, and Slidell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3343 9729 3342 9729 3309 9727 3311 9759
      3326 9761 3343 9758
TIME...MOT...LOC 2247Z 266DEG 19KT 3321 9745

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Prater

The radar

The Dallas/Ft Worth radar (KFWS), 72 km away, was scanning. The volume nearest the first event began at 23:05 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 6 hail, 5 lightning, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Wise

When
September 5, 5:05 PM CST
Where
Wise County, 2.7 mi NE of Herman
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
33.200, -97.500

A public report indicated damage to an outdoor metal building 6 miles east-southeast of Decatur. Some of the walls were collapsed and portions of the roof were destroyed.

Thunderstorm Wind, Denton

When
September 5, 5:19 PM CST
Where
Denton County, Denton Muni Arpt
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
33.200, -97.200

The Automated Surface Observation System at Denton Enterprise Airport measured a 63 mph wind gust with strong winds behind the outflow boundary of a severe storm.

Thunderstorm Wind, Denton

When
September 5, 5:30 PM CST
Where
Denton County, 1.35 mi ESE of Denton
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
33.210, -97.130

Social media pictures showed that trees and large tree limbs were blown down across the city of Denton.

Thunderstorm Wind, Denton

When
September 5, 5:35 PM CST
Where
Denton County, 3.74 mi WNW of Argyle
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
33.140, -97.240

A home weather station in Robson Ranch just west of Argyle recorded a 60 mph wind gust.

Hail, Denton

When
September 5, 5:36 PM CST
Where
Denton County, 1.87 mi ESE of Krum
Measured
0.75 in hail
Reported by
Public
Coordinates
33.260, -97.220

A public report indicated dime sized hail in Krum.

Thunderstorm Wind, Denton

When
September 5, 5:36 PM CST
Where
Denton County, Denton Muni Arpt
Measured
65 kt (75 mph) measured gust
Property damage
$100,000
Reported by
ASOS
Coordinates
33.200, -97.200

Denton Enterprise Airport recorded a 75 mph wind gust at 6:36 pm. Minor damage was reported to a hanger, and a number of small planes were damaged. Several trees were blown down on roads near the airport.

Thunderstorm Wind, Denton

When
September 5, 5:50 PM CST
Where
Denton County, Little Elm
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.150, -96.970

A trained spotter reported trees down in Lakewood Village.

Thunderstorm Wind, Denton

When
September 5, 5:54 PM CST
Where
Denton County, 4 mi SE of Navo
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
33.180, -96.880

A public report indicated that a tree fell through a fence, and flagpole was blown down on Coronado Trail in Frisco.

Hail, Denton

When
September 5, 6:03 PM CST
Where
Denton County, 1.5 mi NNE of Navo
Measured
1.25 in hail
Reported by
Public
Coordinates
33.240, -96.920

A public report indicated half-dollar sized hail midway between Denton and Prosper.

Thunderstorm Wind, Denton

When
September 5, 6:03 PM CST
Where
Denton County, 0.9 mi NW of Aubrey
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.310, -96.990

A trained spotter reported widespread tree damage in Aubrey.

Hail, Denton

When
September 5, 6:05 PM CST
Where
Denton County, 0.9 mi SW of Navo
Measured
1 in hail
Reported by
Public
Coordinates
33.210, -96.940

A public report indicated quarter sized hail 2 miles east of Lincoln Park.

Thunderstorm Wind, Denton

When
September 5, 6:05 PM CST
Where
Denton County, 1.35 mi WSW of Mustang
Measured
67 kt (77 mph) measured gust
Property damage
$5,000
Reported by
Mesonet
Coordinates
33.310, -96.940

Mesonet station TWB73 Mustang Special Utility District on FM 2931 just east of Aubrey measured a 77 MPH wind gust.

Thunderstorm Wind, Denton

When
September 5, 6:06 PM CST
Where
Denton County, 1.87 mi WSW of Parvin
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
33.260, -96.880

A trained spotter reported considerable wind damage along FM 1385 into the Sutton Fields subdivision in Prosper. Construction trailers and equipment were tipped over, large trees and street signs were blown down, and outbuildings were damaged.

Thunderstorm Wind, Collin

When
September 5, 6:13 PM CST
Where
Collin County, 3.2 mi ENE of Celina
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
33.340, -96.730

A public report indicated that much of the western portion of the Bethel Baptist Church roof on CR 128 was blown off.

Thunderstorm Wind, Collin

When
September 5, 6:19 PM CST
Where
Collin County, 4.15 mi N of Celina
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
33.380, -96.780

A public report indicated that the roof covering and wood boards were partially torn off the side of a house in North Preston Lakes, north of Celina.

Thunderstorm Wind, Grayson

When
September 5, 6:19 PM CST
Where
Grayson County, 3.5 mi S of Gunter
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
33.400, -96.740

A public report indicated that an RV was blown over at Good Shephard RV Park just south of Gunter.

Thunderstorm Wind, Grayson

When
September 5, 6:22 PM CST
Where
Grayson County, 2.15 mi SSW of Gunter
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
33.420, -96.760

A broadcast media report indicated that Preston Trail Farms along Hwy 289 south of Gunter had a barn destroyed and roof damage to their feed store, with 3 goats killed.

Hail, Denton

When
September 5, 6:24 PM CST
Where
Denton County, 2.07 mi N of Parvin
Measured
1.25 in hail
Reported by
Public
Coordinates
33.300, -96.850

A public report indicated half-dollar sized hail 4 miles west of Celina.

Thunderstorm Wind, Grayson

When
September 5, 6:24 PM CST
Where
Grayson County, Gunter
Measured
64 kt (74 mph) measured gust
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
33.450, -96.750

Gunter Volunteer Fire Department measured a wind gust of 74 mph. A survey from local officials indicated shingle and large tree limb damage in Gunter, along with outbuildings destroyed and barn doors damaged. The damage was consistent with strong straight line winds likely associated with a microburst.

Thunderstorm Wind, Grayson

When
September 5, 6:25 PM CST
Where
Grayson County, 2.88 mi E of Gunter
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Social Media
Coordinates
33.450, -96.700

A social media report indicated that the roof of a horse barn collapsed along Massey Road to the east of Gunter.

Thunderstorm Wind, Grayson

When
September 5, 6:35 PM CST
Where
Grayson County, 0.58 mi E of Van Alstyne to 1.64 mi SSE of Van Alstyne
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
33.420, -96.570

A public report indicated that several trees and power lines were blown down in and around Van Alstyne, with widespread power outages reported. A FEMA employee reported 12 inch or larger diameter trees were snapped just south of Van Alstyne.

Thunderstorm Wind, Collin

When
September 5, 6:43 PM CST
Where
Collin County, 0.58 mi E of Anna
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
33.350, -96.560

Emergency management reported that street signs, tree limbs and trees were blown down across the city of Anna. An RV was also blown over on Highway 75 near the Anna/Van Alstyne line.

Thunderstorm Wind, Grayson

When
September 5, 6:55 PM CST
Where
Grayson County, 0.9 mi SE of Whiteright
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Local Official
Coordinates
33.510, -96.390

Local officials reported numerous trees and power lines down in and around Whitewright, along with with widespread power outages. One transmission line was also blown down.

Thunderstorm Wind, Fannin

When
September 5, 7:00 PM CST to 8:00 PM CST
Where
Fannin County, 1.3 mi N of Nobility to Telephone
Measured
61 kt (70 mph) estimated gust
Property damage
$150,000
Reported by
Utility Company
Coordinates
33.389, -96.371

Fannin Electric COOP reported numerous downed power lines, broken power poles, and downed trees across Fannin County, mostly concentrated in the Leonard, Trenton, Ector, and Telephone areas. A total of 8,000 power outages were also reported. Residents of Leonard reported some of the trees fell on cars and homes.

Thunderstorm Wind, Denton

When
September 5, 8:53 PM CST
Where
Denton County, Denton Muni Arpt
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
33.200, -97.200

A 58 MPH wind gust was measured by the Automated Surface Observation System at Denton Enterprise Airport.

Thunderstorm Wind, Denton

When
September 5, 9:02 PM CST
Where
Denton County, 1.35 mi ENE of Denton
Measured
52 kt (60 mph) measured gust
Reported by
Amateur Radio
Coordinates
33.230, -97.130

Amateur radio reported a 60 MPH wind gust measured at Guinn Hall of Texas Women's University.

Hail, Denton

When
September 5, 9:22 PM CST
Where
Denton County, 1.5 mi NNE of Navo
Measured
1 in hail
Reported by
Public
Coordinates
33.240, -96.920

A public report indicated quarter sized hail 3 miles east of Lincoln Park.

Hail, Tarrant

When
September 5, 9:41 PM CST
Where
Tarrant County, 0.9 mi NE of Dalworthington
Measured
0.75 in hail
Reported by
Public
Coordinates
32.710, -97.110

Dimed sized hail was reported in Arlington.

Lightning, Denton

When
September 5, 9:45 PM CST
Where
Denton County, 3.16 mi SSE of Navo
Property damage
$200,000
Reported by
Public
Coordinates
33.176, -96.914

A home on Wynfield Drive near Analea Lane in Little Elm was struck by lightning and heavily damaged by the resulting fire.

Lightning, Denton

When
September 5, 9:47 PM CST
Where
Denton County, 2.02 mi SE of Mayhill
Property damage
$100,000
Reported by
Public
Coordinates
33.182, -97.123

A home on Jefferson Trail in Denton was struck by lightning and damaged by the resulting fire.

Lightning, Collin

When
September 5, 10:09 PM CST
Where
Collin County, 1.6 mi NNE of Foot
Property damage
$400,000
Reported by
Public
Coordinates
33.241, -96.738

A large two story home on Glacier Point Court in the city of Prosper was struck by lightning and destroyed by resulting fire.

Lightning, Dallas

When
September 5, 10:25 PM CST
Where
Dallas County, 0.08 mi SSW of Trinity Mills
Property damage
$200,000
Reported by
Public
Coordinates
32.969, -96.901

A home on Normandy Dr in Carrollton was reportedly struck by lightning and damaged by the resulting fire.

Lightning, Dallas

When
September 5, 11:04 PM CST
Where
Dallas County, 1.88 mi N of Sunnyvale
Property damage
$200,000
Reported by
Public
Coordinates
32.807, -96.550

A home on Talbot Drive in Sunnyvale was struck by lightning and damaged by resulting fire.

Flash Flood, Coryell

When
September 6, 10:00 AM CST to 10:15 AM CST
Where
Coryell County, 3.75 mi SSW of King to 2.54 mi NNW of Pidcoke
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
31.328, -97.940

A social media photo showed CR 142 flooded and impassable near Pidcoke.

Flash Flood, Coryell

When
September 6, 10:05 AM CST to 10:15 AM CST
Where
Coryell County, 1.37 mi WNW of Pidcoke to 1.55 mi WNW of Pidcoke
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
31.290, -97.920

A social media photo showed Bee House Creek had completely flooded CR 142 west of Pidcoke with several feet of water.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, September 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1293708, 1293724, 1293709, 1293725, 1293707, 1293723, 1293710, 1293711, 1293717, 1293730, 1293718, 1293720, 1293731, 1293732, 1293734, 1293735, 1293736, 1293719, 1293726, 1293738, 1293741, 1293742, 1293745, 1294882, 1294880, 1294881, 1294877, 1294879, 1294883, 1294884, 1294885, 1294887, 1294888, 1294417, 1294418.